Wiener measures on certain Banach spaces over non-archimedean local fields
Compositio Mathematica, Tome 93 (1994) no. 1, pp. 81-108
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__93_1_81_0,
author = {Satoh, Takakazu},
title = {Wiener measures on certain {Banach} spaces over non-archimedean local fields},
journal = {Compositio Mathematica},
pages = {81--108},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {93},
number = {1},
mrnumber = {1286799},
zbl = {0811.60007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__93_1_81_0/}
}
TY - JOUR AU - Satoh, Takakazu TI - Wiener measures on certain Banach spaces over non-archimedean local fields JO - Compositio Mathematica PY - 1994 SP - 81 EP - 108 VL - 93 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1994__93_1_81_0/ LA - en ID - CM_1994__93_1_81_0 ER -
Satoh, Takakazu. Wiener measures on certain Banach spaces over non-archimedean local fields. Compositio Mathematica, Tome 93 (1994) no. 1, pp. 81-108. http://geodesic.mathdoc.fr/item/CM_1994__93_1_81_0/